# SDR TWRA97187

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 2565 · Escape Slide
- Part: Slide Strap
- Part number: 7A123858
- Condition: Broken
- Location: 2r Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING A SLIDE/RAFT DEMONSTRATION FOR A GROUP OF FLIGHT ATTENDANTS AT JFK, THE SLIDE FAILED TO DEPLOY DUE TO GRID LANYARD STRAP SNAPPED IN HALF (SLIDE NOT MOUNTED AT THE DOOR ATTACHED TO FLOOR BRACKET).  REMOVED SLIDE AND SHIPPED TO VENDOR FOR EVALUATION.  (M)
